# SDR BAQA088669

- Difficulty date: August 7, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,328 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 1,352 hours
- Component: Starter Gen
- Component part number: 23081057
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN HAS BRUSHES WORN.   REPLACED WITH SERVICEABLE UNIT.
